Opuscula Math. 28, no. 2 (2008), 179-194

 
Opuscula Mathematica

Approximate solutions of a singular integral equation with Cauchy kernels in the quarter plane

Dorota Pylak

Abstract. In the paper, we present explicit formulae for the solution of the singular integral equation with Cauchy kernels in the quarter plane. Next, Jacobi and Chebyshev polynomials are used to derive approximate solutions of this equation.

Keywords: singular integral equation, Cauchy kernel, Chebyshev and Jacobi polynomials.

Mathematics Subject Classification: 65R20, 45L10, 45E05.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Dorota Pylak, Approximate solutions of a singular integral equation with Cauchy kernels in the quarter plane, Opuscula Math. 28, no. 2 (2008), 179-194

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.